# SDR GTIA020770

- Difficulty date: July 4, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LGA - FLT 197 - FLAP TAKEOFF SELECTOR DOES NOT LOCK FLAPS IN THE 'OPTIUM FLAP' POSITION, ALTHOUGH THE DETENT CAN BE SEEN THE FLAP HANDLE DOES NOT 'LOCK' INTHE DETENT AND CAN BE BUMPED AND CHANGE POSITION FOR TAKEOFF.  INSPECTED, LUBED AND OPERATED DIAL A FLAP MECH SEVERAL TIMES, FOUND TO WORK NORMAL IAW MM 27-50-00.  (M)
